A uniform estimate for general quaternionic Calabi problem (with appendix by Daniel Barlet)

Semyon Alesker*, Egor Shelukhin

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We prove a C0 a priori estimate on a solution of the quaternionic Calabi problem on an arbitrary compact connected HKT-manifold. This generalizes earlier results [9] and [7] where this result was proven under certain extra assumptions on the manifold.

Original languageEnglish
Pages (from-to)1-52
Number of pages52
JournalAdvances in Mathematics
Volume316
DOIs
StatePublished - 20 Aug 2017

Funding

FundersFunder number
Israel Science Foundation1447/12

    Keywords

    • HKT-manifolds
    • Monge–Ampère equation
    • Quaternions

    Fingerprint

    Dive into the research topics of 'A uniform estimate for general quaternionic Calabi problem (with appendix by Daniel Barlet)'. Together they form a unique fingerprint.

    Cite this